Peripheral neuropathy (damage to nerves in hands, feet and lower legs) is a side effect of some cancer treatments, particularly chemotherapy treatment. The pain and loss of function resulting from symptoms can be debilitating and distressing and is a common reason why patients stop their treatment early. Consultant Medical Oncologist Shirley Wong from the Western Hospital has a particular interest in this condition and in this session she talks about why it happens, risk factors and what can be done to help. Also available to listen online from the Podcasts page on our website breacan.org.au/podcasts.
Peripheral neuropathy CD
by Wong, Shirley
BreaCan, Melbourne, Vic., 2014
Categories: Cancer Treatment, Side Effects
Subjects: Chemotherapy, Peripheral neuropathy, Side effects
Looking for this item?
Counterpart no longer offer a library service. We may be able to help you locate this item somewhere else. If you want help to find information, please call us on 1300 781 500 or send us an email. Our Resource Centre is open Monday, Wednesday and Thursday, from 10am to 5pm.